MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 22455
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the product is giving faulty readings.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 429212x was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Forty electrodes were received for evaluation.Twenty of the electrodes were tested and the reported issue was not observed.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21925157
Report Number1423537-2025-00185
Device Sequence Number12917515
Product Code DRX
UDI-Device Identifier20192253016670
UDI-Public(01)20192253016670(17)261007(10)429212X
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22455
Device Catalogue Number22455-
Device Lot Number429212X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown